# SDR SWAA2021101114102

- Difficulty date: August 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Lh Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 ; 2021-369345 / [01] REMOVED INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 IAW SRM B737-700 51-40-02 DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM AND MUST BE REPLACED AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE MEASURED OF CRACK IS L=1.13 TOOL USED P/N:DOGITAL 150 S/N:AE-412601 DUE DATE 31MAY22; [02] CORRECTED STEP 1.REPLACED INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 IAW SRM B737-700 51-40 02 AND 51-10-02 DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM AND MUST BE REPLACED MEASURED CRACK IS L=1.130 TOOL USED CALIPER P/N:DIGITAL 150 S/N:AE-412601 DUE DATE:31MAY22; [03] VERIFIED TASK COMPLETE
